Table of Contents
ISRN Astronomy and Astrophysics
Volume 2013 (2013), Article ID 281849, 15 pages
http://dx.doi.org/10.1155/2013/281849
Research Article

The Restricted 2+2 Body Problem: Parametric Variation of the Equilibrium States of the Minor Bodies and Their Attracting Regions

Department of Mechanics, Faculty of Applied Mathematical and Physical Sciences, National Technical University of Athens, 15773 Athens, Greece

Received 29 November 2012; Accepted 17 December 2012

Academic Editors: P. P. Avelino, D. M. Christodoulou, M. Ding, P. A. Hughes, P. Marziani, and R. A. West

Copyright © 2013 Maria N. Croustalloudi and Tilemahos J. Kalvouridis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria N. Croustalloudi and Tilemahos J. Kalvouridis, “The Restricted 2+2 Body Problem: Parametric Variation of the Equilibrium States of the Minor Bodies and Their Attracting Regions,” ISRN Astronomy and Astrophysics, vol. 2013, Article ID 281849, 15 pages, 2013. doi:10.1155/2013/281849